# SDR SWAA2013102121312

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 41,950 hours, 24,239 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A25011
- Part serial: 001102
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION IN OAK ONLY LT MAIN & NOSE GEAR  EXTENDED, RT MAIN DISAGREE LIGHT ONLY.  RECYCLED GEAR, SAME RESULT.  R & R ACTUATOR IAW AMM.
